Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 67, NWS Nashville, TN

June 7, 20144 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 7, 2014, 7:34 PM CDT for 4 counties in Tennessee. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 7:34 PM CDT (00:34 UTC)
Expired
Jun 7, 2014, 8:17 PM CDT
In force
43 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Hickman County, TN, Humphreys County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 150 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:40 PM CDTTSTM WND DMG3 S Linden, TNA FEW TREES WERE DOWN ACROSS SOUTHERN PERRY COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:44 PM CDTSevere Thunderstorm WatchSPC6 hr
Jun 7, 4:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WUUS54 KOHX 080034
SVROHX
TNC081-085-135-181-080130-
/O.NEW.KOHX.SV.W.0067.140608T0034Z-140608T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
734 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PERRY COUNTY IN MIDDLE TENNESSEE...
  WESTERN WAYNE COUNTY IN MIDDLE TENNESSEE...
  EXTREME SOUTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  EXTREME SOUTHWESTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 830 PM CDT

* AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM PARSONS TO DECATURVILLE TO PINEFLAT...AND WERE MOVING
  EAST AT 35 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  LINDEN...WAYNESBORO...MOUSETAIL LANDING STATE PARK...CLIFTON...
  FLATWOODS...LUTTS...LOBELVILLE AND PLEASANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE IN WEST TENNESSEE. TAKE SHELTER NOW INSIDE A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3529 8799 3530 8802 3539 8803 3541 8798
      3546 8805 3549 8799 3553 8798 3561 8804
      3569 8802 3572 8804 3576 8799 3585 8795
      3585 8771 3551 8769 3548 8772 3547 8769
      3500 8786 3500 8798
TIME...MOT...LOC 0032Z 270DEG 17KT 3576 8808 3549 8806
          3498 8824

$$

FORECASTER:BOYD
1 follow-up statement
111 
WWUS54 KOHX 080117
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 PM CDT SAT JUN 7 2014

TNC081-085-135-181-080127-
/O.CAN.KOHX.SV.W.0067.000000T0000Z-140608T0130Z/
PERRY TN-WAYNE TN-HICKMAN TN-HUMPHREYS TN-
817 PM CDT SAT JUN 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN
HUMPHREYS...EXTREME SOUTHWESTERN HICKMAN...WESTERN WAYNE AND PERRY
COUNTIES IS CANCELLED...

STORMS THAT PROMPTED THE WARNING HAVE MOVED EAST OF THE WARNED AREA
AND NO LONGER POST A THREAT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR CENTRAL TENNESSEE.

LAT...LON 3529 8799 3530 8802 3539 8803 3541 8798
      3546 8805 3549 8799 3553 8798 3561 8804
      3569 8802 3572 8804 3576 8799 3585 8795
      3585 8771 3551 8769 3548 8772 3547 8769
      3500 8786 3500 8798
TIME...MOT...LOC 0117Z 270DEG 17KT 3576 8782 3549 8780
          3498 8798

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:57 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 7, 6:57 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
657 PM CDT SAT JUN 7 2014

.UPDATE...FOR 00Z AVIATION DISCUSSION.
&&

.AVIATION...00Z AVIATION DISCUSSION.
EXPECTING GUSTS TO 45KTS POSSIBLE AT TAF SITES THRU 08/05Z WITH
HEAVY RAINFALL POSSIBLE AS A LINE OF SHWRS/TSTMS CONTINUES TO MOVE
ACROSS THE MID STATE...WITH SOME SVR TSTMS POSSIBLE. EXPECT DECREASE
IN SHWRS/TSTMS AFTER MIDNIGHT...WITH ISO SHWRS/TSTMS AT BEST AFTER
08/15Z AND THUS WILL NOT MENTION IN TAF FORECAST ISSUANCE AT THIS
POINT.
&&

.PREV DISCUSSION.../ISSUED 643 PM CDT SAT JUN 7 2014/

MESOSCALE UPDATE...
LOOKING AT THE BIGGER PICTURE MAY BE SEEING LEWP WESTERN
TENNESSEE. SHOULD REACH TENNESSEE RIVER AROUND 730 PM. THIS
FEATURE MAY ENHANCE TORNADO THREAT AS IT MOVES EASTWARD.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 7, 5:55 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
555 PM CDT SAT JUN 7 2014

TNZ005>008-023>027-056>060-093>095-081000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE-
LAWRENCE-GILES-
555 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR LOCATIONS
MAINLY ALONG AND WEST OF INTERSTATE 65. NUMEROUS THUNDERSTORMS
ARE EXPECTED...WITH SEVERE THUNDERSTORMS THAT DO DEVELOP RESULTING
IN THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT
WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT
WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR
HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL
WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT
SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

TNZ009>011-028>034-061>066-075-077>080-081000-
MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
555 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

AN APPROACHING UPPER LEVEL STORM SYSTEM IS EXPECTED TO PRODUCE
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT.
A FEW STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS BEING
THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT
WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT
WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR
HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL
WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT
SHOWERS AND THUNDERSTORMS.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jun 7, 3:43 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
343 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      5 W CENTERVILLE         35.79N  87.54W
06/05/2014                   HICKMAN            TN   EMERGENCY MNGR

            *** 1 FATAL *** VEHICLE SWEPT OFF ROAD NEAR BEAVER
            CREEK DAM IN CENTERVILLE. 1 FATALITY

&&

EVENT NUMBER OHX1400389

11
Special weather statement, Jun 7, 5:02 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
502 PM CDT SAT JUN 7 2014

TNZ005-006-023>025-056>058-093-094-072245-
DICKSON-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-MONTGOMERY-PERRY-
STEWART-WAYNE-
502 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HICKMAN...HOUSTON...
HUMPHREYS...LAWRENCE...LEWIS...MONTGOMERY...PERRY...STEWART AND WAYNE
COUNTIES...

AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG TO SEVERE THUNDERSTORMS APPROACHING THE TENNESSEE RIVER.
THESE STORMS WILL BE CROSSING THE RIVER SHORTLY AND INTO WESTERN
MIDDLE TENNESSEE. ONE SEVERE STORM IS CURRENTLY MOVING THROUGH
STEWART COUNTY AT THIS TIME.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3667 8786 3664 8784 3665 8743 3500 8746
      3500 8798 3529 8799 3530 8802 3539 8803
      3541 8798 3546 8805 3549 8799 3553 8798
      3561 8804 3572 8804 3591 8793 3598 8803
      3617 8793 3631 8796 3644 8806 3668 8807

BOYD
Special weather statement, Jun 7, 6:13 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
613 PM CDT SAT JUN 7 2014

TNZ056-058-093-072345-
LEWIS-PERRY-WAYNE-
613 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...PERRY AND WAYNE
COUNTIES...

AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LINDEN...MOVING EASTSOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LINDEN AND FLATWOODS.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

LAT...LON 3566 8792 3554 8755 3532 8770 3548 8800
      3550 8798 3553 8798 3555 8800

BOYD
Special weather statement, Jun 7, 6:24 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT SAT JUN 7 2014

TNZ024>028-057-059-060-062-080030-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-MAURY-RUTHERFORD-
WILLIAMSON-WILSON-
624 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HUMPHREYS...MAURY...RUTHERFORD...WILLIAMSON AND WILSON
COUNTIES...

AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JOELTON TO MCEWEN...
MOVING EAST AT 45 MPH.

PEOPLE IN AND AROUND NASHVILLE...BEAMAN PARK...JOELTON...MCEWEN...
ASHLAND CITY...CHARLOTTE...WHITES CREEK...DICKSON...WHITE
BLUFF...PINEWOOD AND BELLS BEND SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PEOPLE WHO ARE OUTDOORS THIS EVENING SHOULD SEEK SHELTER WHEN STORMS
APPROACH. ALTHOUGH SEVERE STORMS ARE NOT OCCURRING AT THIS
TIME...THE STORMS APPROACHING NASHVILLE WILL PRODUCE DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL DOWNPOURS. ALSO...THE THUNDERSTORMS
COULD INTENSIFY QUICKLY. A TORNADO WATCH IS IN EFFECT FOR THE
NASHVILLE AREA UNTIL MIDNIGHT.

AGAIN...PEOPLE WHO ARE OUTDOORS SHOULD SEEK SHELTER QUICKLY WHEN
STORMS APPROACH.

HEAVY DOWNPOURS...FREQUENT LIGHTNING...SMALL HAIL...AND WINDS 30 TO
40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3635 8693 3628 8664 3626 8664 3624 8661
      3626 8658 3617 8626 3569 8692 3600 8796

13
Special weather statement, Jun 7, 7:08 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 PM CDT SAT JUN 7 2014

TNZ024-056-093-080045-
HUMPHREYS-PERRY-WAYNE-
708 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS...PERRY AND WAYNE
COUNTIES...

AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES
WEST OF CAMDEN TO 30 MILES WEST OF PICKWICK DAM...MOVING EASTSOUTHEAST
AT 25 MPH. OUR NEIGHBORING OFFICE MEMPHIS HAS ISSUED SEVERE THUNDERSTORM
WARNINGS FOR COUNTIES ADJACENT AND WEST OF THE TENNESSEE RIVER THAT WILL
BE AFFECTED BY THIS LINE. THE LINE SHOULD REACH THE TENNESSEE RIVER
BY 730 PM CDT.

SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE AND MOUSETAIL
LANDING STATE PARK.

HALF INCH SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3549 8799 3553 8798 3561 8804 3569 8802
      3572 8804 3577 8799 3593 8793 3594 8801
      3598 8803 3611 8794 3610 8761 3518 8799
      3529 8799 3530 8802 3535 8801 3539 8803
      3541 8798 3546 8805

BOYD
Special weather statement, Jun 7, 7:12 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT SAT JUN 7 2014

TNZ093-094-080115-
LAWRENCE-WAYNE-
712 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND WAYNE COUNTIES...

AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF COLLINWOOD...MOVING EAST AT
15 MPH. HEAVY RAIN HAS FALLEN OVER WAYNE COUNTY DURING THE LAST COUPLE
OF HOURS WITH AMOUNT IN EXCESS OF TWO INCHES ACROSS SOUTHERN AREAS OF
THE COUNTY.

SOME LOCATIONS IN THE PATH INCLUDE IRON CITY...ST. JOSEPH AND
LORETTO.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3500 8779 3511 8779 3516 8732 3500 8732

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:03 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford22 min
Jun 7, 7:08 PM CDTSpecial Weather StatementOHXHumphreys, Perry37 min
Jun 7, 7:12 PM CDTSpecial Weather StatementOHXLawrence63 min
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry57 min
Jun 7, 7:21 PM CDTAreal Flood WarningOHXWayne6 hr
Jun 7, 7:22 PM CDTAreal Flood WarningOHXWayne5 hr
Jun 7, 8:01 PM CDTFlash Flood WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more3 hr
Jun 7, 8:15 PM CDTSpecial Weather StatementOHXGiles, Hickman, Lawrence, Lewis, Maury, Williamson60 min
Jun 7, 8:32 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence43 min
Jun 7, 8:33 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall27 min
Jun 7, 8:47 PM CDTSpecial Weather StatementOHXMarshall, Maury43 min
Jun 7, 8:54 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson36 min
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Van Buren, Warren, White46 min
Jun 7, 9:00 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury46 min
Jun 7, 9:06 PM CDTTornado WarningOHXBedford, Marshall, Maury24 min
Jun 7, 10:25 PM CDTRiver Flood AdvisoryOHXPerry36 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.